anti-biotics and the pill

I am 34yrs old and have been taking the pill for 5 yrs now. Last month I started taking anti-biotics for a sinus infection during the week of my period and into the first week back on the pill. I never missed a pill but much to my surprise I've discovered that I'm pregnant. Has this happened to anyone else out there? And will taking the pill during the first month of my pregnancy have a negative effect on my child?
Answers:

Should be fine. When did you stop taking the pill? Many types of antiboitics will have a negative affect on birth control. I'm surprised your doctor didn't warn you to use extra protection while on the medicine. Anyways...beleive it or not...allot of women get pregnant on the pill, so it's not an uncommon thing. Make sure you follow up with doctors appointments.


I took the pill the whole month. I had no idea that I was pregnant. Funny really because my daughter said to me about three weeks in "Mommy your boobies are getting bigger, that one is actually bigger than that one." lol, my chest was already getting tingly and sensitive and I geuss larger but I just never put it together until I was late getting my period.

See more answers here